Browsing by Author Shi, Yang

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 10 of 10
Issue DateTitleAuthor(s)Citation
2012Exact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem. II. Hypergeometric solutionsJoshi, Nalini; Shi, Yang; Mathematics & Statistics; Mathematics & StatisticsExact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem. II. Hypergeometric solutions, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, vol.468, 2146, 2012,pp 3247-3264
2011Exact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem: I. Rational solutionsJoshi, Nalini; Shi, Yang; Mathematics & Statistics; Mathematics & StatisticsExact solutions of a q-discrete second Painlevé equation from its iso-monodromy deformation problem: I. Rational solutions, Proceedings of the Royal Society of London. Mathematical, Physical and Engineering Sciences, vol.467, N/A, 2011,pp 3443-3468
2017Geometric description of a discrete power function associated with the sixth Painlevé equationJoshi, Nalini; Shi, Yang; Kajiwara, Kenji; Masuda, Tetsu; Nakazono, Nobutaka; Mathematics & Statistics; Mathematics & StatisticsGeometric description of a discrete power function associated with the sixth Painlevé equation, Proceedings of the Royal Society A, vol.A473, Art. 20170312, 2017,pp 1-19
2014Geometric reductions of ABS equations on an n-cube to discrete Painlevé systemsJoshi, Nalini; Nakazono, Nobutaka; Shi, Yang; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsGeometric reductions of ABS equations on an n-cube to discrete Painlevé systems, Journal of Physics A: Mathematical and Theoretical, vol.47, 50, 2014,pp 1-16
2016Lattice equations arising from discrete Painleve systems: II. A4(1)caseJoshi, Nalini; Nakazono, Nobutaka; Shi, Yang; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsLattice equations arising from discrete Painleve systems: II. A4(1)case, Journal of Physics A: Mathematical and Theoretical, vol.49, N/A, 2016,pp 1-39
2015Lattice equations arising from discrete Painlevé systems. I. (A 2 + A 1)(1) and ( A 1 + A 1 ′ ) ( 1 ) casesJoshi, Nalini; Nakazano, Nobutaka; Shi, Yang; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsLattice equations arising from discrete Painlevé systems. I. (A 2 + A 1)(1) and ( A 1 + A 1 ′ ) ( 1 ) cases, Journal of Mathematical Physics, vol.56, 9, 2015,pp 092705-1-092705-25
2004Practical Plasma Immersion Ion Implantation For Stress Regulation And Treatment Of InsulatorsBilek, Marcela; Gan, Bee; Kwok, Tat-Kun; McKenzie, David; Newton-McGee, Katherine; Nguyen, Hong; Oates, Thomas; Ruch, P; Shi, Yang; Tarrant, Richard; Tompsett, David; Physics; Physics; Physics; Physics; Physics; Science Fndt for Physics; Science Fndt for Physics; Physics; Mathematics & Statistics; Physics; PhysicsPractical Plasma Immersion Ion Implantation For Stress Regulation And Treatment Of Insulators, Contributions to Plasma Physics, vol.44,(38508),2004,pp 465-471
2016Reflection groups and discrete integrable systemsJoshi, Nalini; Nakazono, Nobutaka; Shi, Yang; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsReflection groups and discrete integrable systems, Journal of Integrable Systems, vol.1, 1, 2016,pp 1-37
2004Stress Relief And Texture Formation In Aluminium Nitride By Plasma Immersion Ion ImplantationBilek, Marcela; Gan, Bee; McKenzie, David; Shi, Yang; Tompsett, David; McCulloch, D G; Taylor, M B; Physics; Physics; Physics; Mathematics & Statistics; PhysicsStress Relief And Texture Formation In Aluminium Nitride By Plasma Immersion Ion Implantation, Journal of Physics: Condensed Matter, vol.16,(10),2004,pp 1751-1760
2015A systematic approach to reductions of type-Q ABS equationsHowes, Philip; Nakazono, Nobutaka; Shi, Yang; Hay, Mike; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsA systematic approach to reductions of type-Q ABS equations, Journal of Physics A: Mathematical and Theoretical, vol.48, 9, 2015,pp 095201-1-095201-24